Faculty Overview

Xiaowei Sun

Xiaowei SUN
Address: Central University of Finance and Economics,
School of Statistics and Mathematics,
39 South College Road , Haidian District, Beijing, 100081 P. R. China
Email: sunxw@cufe.edu.cn
Research Interest
Geometric Analysis, Partial Differential Equations
2005.9 - 2010.6 PhD in Science, Academy of Mathematics and Systems Science (AMSS) in the Chinese Academy of Sciences (CAS).
2001.9 - 2005.6 B.S., East China Normal University, Department of Mathematics.
2010.7-   Central University of Finance and Economics
Advanced algebra,
Linear algebra,
Probability theory and mathematical statistics,
Mathematical modeling.
1, S.L. Pan, X.W. Sun, Y.D. Wang, A Variant of the Isoperimetric Problem, Part I, SCIENCE CHINA Mathematics 2008, vol.51, No.6, 1119-1126;  
2, X.W. Sun, Y.D. Wang , Some Geometric Flows on Kähler Manifolds ��  Journal of Partial Differential Equations, 2010, vol.23, No.2, 203-208;
3, X.W. Sun, Y.D. Wang , KdV Geometric Flows on Kähler Manifolds, International Journal of Mathematics, vol.22, 2011, No.10, 1439-1500;
4, X.W. Sun, Y.D. Wang, Geometric Schrödinger Airy Flows on Kähler Manifolds; Acta Mathematica Sinica, English Series 2013, vol.29, No. 2, 209-240;
5, C. Song, X.W. Sun, Y.D. Wang, Geometric Solitons of Hamiltonian Flows on Manifolds, 2013, preprint.
6, X.W. Sun, Y.D. Wang,New Geometric Flows on Riemannian Manifolds and Applications to Schrödinger-Airy Flows, 2013, preprint.

Previous:Zhaoxu Sun

Next:Bo Sun